Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Betacap scalp solution, rashes on face

hi iam using betacap scalp solution on my head for 3 weeks now.....last week iv noticed am getting rashes on either side of my face this solution causing this?
Asked On : Fri, 16 Mar 2012
Answers:  1 Views:  188
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Betacap is steroid given in topical treatment of dermatosis.
As you have already used it for 3 weeks, allergic reactions dont seem to be first cause.
But look for bacterial/viral/fungal infections in that region, as betacap can cause exacerbation of same. That might have resulted in rashes.
If rashes continue for sometime again, stop medication and you can see rashes will disappear if it is due to betacap.
If in between you experience severe other symptoms like more rashes /pain/itching; you need to consult dermatologist.
Take care.

Best regards,
Dr. Neelam.
Answered: Mon, 9 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor